# SDR AALA20150217008

- Difficulty date: February 4, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 45,378 hours, 7,261 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511388
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STATION 325 BETWEEN LBL 14 & 16 IS CORRODED.  REPAIRED FLOORBEAM IAW SRM 53-00-51-2R-1.
